A 39-year-old member asked:
Disclaimer

i have a rash from celexa (citalopram) how long will it take to go away? it is reallbad on my arms y

1 doctor answer
Dr. Morris Westfried
45 years experience Dermatology
Stop celexa (citalopram): It could take several weeks until itvrequires. If the rash is very severe a topical or even internal steroid can speed up the resolution ofctherash. See the doctor who prescribed the Celexa (citalopram) or a dermatologist to treat the rash so that you do not remain uncomfortable le potentially for weeks and are left with long term colr change.
Answered on Jun 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old male asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Celexa (citalopram) effects: Side effect of Celexa can be Anxiety causing tingling in foot and arm. This can also be due to Diabetes or Alcohol use. Let the wise man within you as ... Read More
1
1 thank
A 34-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Not definite: The generalized itching may be a side effect but without a rash, a true allergic reaction is not certain. You could try stopping celexa (citalopram) i ... Read More
1
1 thank
A 35-year-old male asked:
Dr. Esta Kronberg
39 years experience Dermatology
Drug Reaction: It is possible to be getting a drug reaction. These usually start 1 to 10 days after starting a new medication. I would talk to your doctor about find ... Read More
A 30-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Good Dr?: You are very right to be concerned. Do you feel good about your Dr? Seek the best relationship you can find since the celexa/geodon combo has rare but ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month